Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sort of shortness of breath - lower body though?
May 16, 2000

I am going through a bit of a carry on with my doc at the moment with regard to what I could only call a shortness of breath. Its maybe more like its harder to breath in. Not really bad as I am still playing sport but uncomfortable. Sorry its hard to describe. He seems to be not getting anywhere quick with it. As a matter of interest what can cause this type of stuff in the LOWER body if anything. I seem to be almost burping more often and gurgling in my stomach also. Just wondered if anything came to mind. I guess it doesn't have to be actually HIV+ related (HIV+ people get normally illness also if you know what I mean)

Response from Dr. Henry

Have you been checked for H pylori stomach infection?? Are you on HIV meds (sometimes one can see an accumulation of fat in the abdomen that puts pressure on the stomach resulting in some of your symptoms). A GI doc often is a useful consultant for those problems. For the shortness of breath I assume that your blood tests are OK (blood count, lactic acid level, liver, and kidneys). Any history of asthma (sometimes exercise can trigger that) or heart disease (smoking, high cholesterol, etc). Just a few ideas. Keith Henry, M.D.



Previous
broken blood vessels in the legs
Next
Low body temperature

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement